# SDR UALA2009011500166

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 53,193 hours, 36,773 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 655449936
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON FIRE TEST GET NO FIRE BELL.  HANDLE LIGHTS AND REMAINDER OF FIRE TEST NORMAL.  REPLACED AURAL WARNING MODULE.
